# SDR DALA2022033102182

- Difficulty date: December 30, 2020
- Submitted: March 31, 2022
- Operation: Air carrier
- Aircraft: N6705Y
- Make and model: Boeing 757232
- Aircraft serial: 30397
- Aircraft time: 70,130 hours, 26,101 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6705 ERA 577692-14AD REV A ISSUED FOR REWORK TO WING SKIN AT LH FWD D RAD FITTING. FOLLOW ON ACTION IS REQUIRED. CORRECTIVE ACTION: REF UPDATED ERA 577692-14AD REV C.
